| Model Number |
72003 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/26/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with the nalu spinal cord stimulator trial system on (b)(6) 2022.While in post-op recover it was discovered that the patient was not receiving adequate coverage of the target pain area and it was determined that during the implant procedure one of the implanted leads had been pulled out of the desired position.Patient was returned to the operating room immediately to re-open the incision and reposition the lead.
Additional Manufacturer Narrative
Re-positioning of the lead was successful and the patient was able to complete the trial phase and move on to permanent implant, reporting great relief and happy with the nalu system.